# SDR 97ZZZM664

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPEGPL
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAY OVER CHECK, WHILE TESTING THE FLOOR PROXIMITY LIGHT SYSTEM IT WAS NOTICED THAT AT ROW 12 ONE LIGH SOCKET WAS DAMAGED AND NOT WORKING.  NO REPLACEMENT SOCKET WAS AVAILABLE IN GSO SO THE ITEM WAS DEFERRED ON MEL 439, IAW 33019.  THE BULB P/N 0L3071BPEGPL.  THE PART NR ON THE SOCKET WAS 6100928.  REPAIRED THE LIGHT SOCKET PER MM 33-51-00 AND SYSTEM OPS CHECK GOOD.  (M)
